Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 14 found articles
 
 
  Fractional Fokker-Planck Equation and Black-Scholes Formula in Composite-Diffusive Regime
 
 
Title: Fractional Fokker-Planck Equation and Black-Scholes Formula in Composite-Diffusive Regime
Author: Liang, Jin-Rong
Wang, Jun
Lǔ, Long-Jin
Gu, Hui
Qiu, Wei-Yuan
Ren, Fu-Yao
Appeared in: Journal of statistical physics
Paging: Volume 146 (2011) nr. 1 pages 205-216
Year: 2011
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands